MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Model Number MS20401
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Draeger has started an investigation, a follow up report will be submitted upon completion.
 
Event or Problem Description
It was reported that the nibp (non-invasive blood pressure) measurement feature on the iacs (infinity acute care system) m540 patient monitor remained non-functional for neonates weighing less than 1000 grams.On (b)(6) 2025, 12:30 a neonate weighing 780 grams required continuous monitoring.Due to the inability to obtain nibp readings with the iacs, a philips monitor was used to ensure continuous measurement.On (b)(6) once the neonate¿s condition stabilized and vital signs improved, nibp measurements could again be performed using the iacs.No patient harm occurred during this period; however, the inability to measure nibp in extremely low-weight neonates presents a potential risk for delayed clinical intervention.
 
Event or Problem Description
It was reported that the nibp (non-invasive blood pressure) measurement feature on the iacs (infinity acute care system) m540 patient monitor remained non-functional for neonates weighing less than 1000 grams.On (b)(6) 2025, 12:30 a neonate weighing 780 grams required continuous monitoring.Due to the inability to obtain nibp readings with the iacs, a philips monitor was used to ensure continuous measurement.On (b)(6), once the neonate¿s condition stabilized and vital signs improved, nibp measurements could again be performed using the iacs.No patient harm occurred during this period; however, the inability to measure nibp in extremely low-weight neonates presents a potential risk for delayed clinical intervention.
 
Additional Manufacturer Narrative
A review of the logfiles from (b)(6) 2025 around 12:30 confirmed the reported event as the device issued many 'nibp out of range low' alarms starting at 12:43.The device alarmed as intended.Additionally, the log entries show most of measurements taken over the course of the following days were completed successfully, indicating overall device reliability and consistent monitoring intervals when the patient became stable.The logfiles did contain several technical alarms, such as intermittent "nibp cannot measure" and "nibp measurement timeout" events.These messages show there were instances where blood pressure measurements could not be obtained, likely due to patient movement, cuff issues, or transient physiological conditions.All observed events were resolved within minutes as evidenced by correlating "remove" log entries.The instruction for use (ifu) tells users that weak or irregular pulses, patient movement, tremors, or respiratory artifacts can affect the accuracy of non-invasive blood pressure measurements and even cause them to fail.Before applying the cuff, users are advised to read the non-invasive blood pressure precautions.It is recommended that the cuff is not applied to a limb that is already used for other measurements and other patient connections should not interfere with each other.In conclusion, a review of the available information confirmed the device operated as expected and there was no evidence of a device malfunction or critical patient risk.

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key23803326
Report Number1220063-2025-00061
Device Sequence Number7686102
Product Code MHX
UDI-Device Identifier04049098054454
UDI-Public(01)04049098054454(11)221202(17)231031(93)MS20401
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMS20401
Device Catalogue NumberMS20401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown
Patient Weight780 KG